Teraflu extra( paracetamol combs)

  • Jul 04, 2018

Teraflu extra( paracetamol comb) analogs:

Teraflu extra( paracetamol comb) instructions:

Manufacturer

Novartis Consumer Health SA Switzerland

Active substance Teraflu extra

paracetamol - 325.0 mg, fenirmaleate apos - 20.0 mg of phenylephrine hydrochloride - 10.0 mg, ascorbic acid - 50.0 mg.

Form

Powder for solution preparation for internal use. Tablets coated with a coating.

To whom Terraflu Extra and Teraflu Extratab

is indicated Symptomatic treatment of influenza and other acute respiratory viral diseases that are accompanied by fever, fever, runny nose and / or nasal congestion, headache and muscle pain;for the treatment of pollinosis and other allergic diseases of the upper respira

tory tract.

How to use Teraflu Extra

Adults and children over 12 years of age are prescribed the contents of 1 packet every 4 hours, but not more than 4 packs per day. Do not use the drug for more than 7 days.
Before use, the contents of 1 packet should be dissolved in a glass of hot water.
How to use Teraflu Extrabad
For adults and children from the age of 12 years. Inside, 1 tablet every 6 hours. The tablet should be swallowed whole, not liquid and squeezed with water. The maximum daily dose for adults - 6 tablets per day, for children - 4 tablets per day. If there is no weakening of the symptoms of the disease within 5 days after the beginning of treatment with the drug, the drug should be stopped.
Features of application Teraflu Extratab
Do not exceed the recommended dose or take the drug for more than 5 days.
High doses of paracetamol, including general high dose levels, over a long period of administration can cause nephropathy or irreversible liver failure. It is necessary to warn patients about the impossibility of simultaneous use of other drugs containing paracetamol.
To prevent toxic damage to the liver, taking the drug should not be combined with the use of alcoholic beverages.
With care, prescribe the drug for cardiovascular diseases, hypertension, thyroid diseases, diabetes, prostatic hyperplasia, psychosis, hepatic and renal insufficiency of moderate and severe severity, increased intraocular pressure, as well as in diseases of the liver and kidneys.
In the case of the expected surgical intervention, it is recommended to discontinue drug treatment several days before it due to an increased risk of a hypersensitivity crisis when used simultaneously with halogen anesthetics.
It should be remembered that phenylephrine may contribute to a false positive result in doping control in athletes participating in competitions.
The drug is contraindicated in children under 12 years of age.
If symptoms persist after 5 days of taking the drug, treatment should be discontinued.
Effect of Teraflu Ekstrutab on the ability to drive vehicles and mechanisms.
The drug can cause drowsiness, so during treatment it is not recommended to drive vehicles and work with complex mechanisms requiring increased concentration of attention and high speed of psychomotor reactions. Drowsiness can be intensified with simultaneous use with sedatives, tranquilizers or alcoholic beverages.
Pregnancy and lactation.
Because the clinical experience of using the drug in women during pregnancy and lactation is very limited, it should only be used when the benefits of the use exceed the potential risk to the fetus / child.


Side Effects Teraflu extra

Drowsiness, sleep disturbance, increased excitability( especially in children);pain in the epigastric region, nausea, vomiting, with prolonged use - possibly hepatotoxic effect( due to paracetamol, which is part of the drug);skin itching, rash, swelling of Quincke;anemia, thrombocytopenia;a feeling of dryness in the mouth, difficulty urinating, disruption of accommodation, increased intraocular pressure( side effects associated with the holinolitic action of chlorphenamine).

Side Effects Teraflu extrenthab

is associated with the action of paracetamol: occasionally hives and skin rashes, thrombocytopenia, leukopenia, hemolytic anemia, in rare cases - agranulocytosis. Sometimes there are reactions in patients with intolerance to acetylsalicylic acid( for example, with asthma).

Adverse reactions associated with the sympathomimetic effects of phenylephrine: high blood pressure( especially in patients with hypertension, reflex pancreatic, mydriasis( with glaucoma) Possible effects on endocrine and other systems affecting metabolic functions, urinary retention and strangury( difficultyurination)
Adverse reactions associated with peripheral anticholinergic effects of chlorpheniramine: dry mouth and drowsiness

Who is contraindicated to Teraflu Extrabage

under the following conditions:

  • Hypersensitivity to the drug components
  • Severe cardiovascular, hepatic or renal diseases
  • Hypertension
  • Prostate adenoma with difficulty urinating
  • Bladder neck obstruction
  • Pyloroduodenal obstruction
  • Stenotic ulcer of the stomach and duodenum;
  • Diabetes mellitus;
  • Lung diseases( including asthma);
  • Closed-angle glaucoma;
  • Deficiency of glucose-6-phosphate dehydrogenase;
  • Epilepsy;
  • Pregnancy and lactation;
  • Children under 12 years.

Interaction Teraflu Extra

May enhance the effects of monoamine oxidase( MAO) inhibitors, sedatives, ethanol and preparations containing ethanol. It is not recommended simultaneous use with antihypertensive drugs.
When used simultaneously with drugs that induce liver enzymes( some hypnotic and antiepileptic drugs, rifampicin, ethanol), the hepatotoxicity of chlorpheniramine is enhanced.
With the simultaneous use of paracetamol with azidothymidine, neutropenia may develop.

Interaction Teraflu Extratab

Paracetamol can interact with anticoagulants( eg, warfarin, coumarin) and anticonvulsants.
Simultaneous use with non-steroidal anti-inflammatory drugs( NSAIDs) may increase the risk of adverse reactions of the latter from the urinary system. Pharmacodynamic interaction with other analgesics( caffeine, opiates) was noted.
The half-life of chloramphenicol increases with simultaneous use with paracetamol.
Probenecid affects the metabolism of paracetamol.
The risk of developing a hepatotoxic action of the drug increases with the simultaneous administration of rifampicin and isoniazid.
Antiepileptic drugs( phenobarbital, phenytoin, carbazepine) do not increase the risk of hepatotoxic effects of paracetamol.
Phenylephrine may cause adverse reactions with monoamine oxidase inhibitors, α- and β-blockers, antihistamines such as phenothiazines( eg, promethazine), bronchodilator sympathomimetic agents, tricyclic antidepressants( imipramine), guanethidine ml atropine, digitalis, alkaloids rauwolfia, indomethacin,methyldop, other means, stimulating the central nervous system and, possibly, with theophylline. In single cases, a vasoconstrictive effect was observed with simultaneous use with stimulants of labor and arrhythmia when used with an anesthetic. Perhaps an excessive increase in blood pressure with simultaneous intravenous injection of alkaloids of the horns.
Chlorpheniramine potentiates the effect of drugs that have a central mechanism of action( sympathomimetics, antidepressants).

Overdose Teraflu Extratab

Symptoms of paracetamol overdose: a hepatotoxic effect, in severe cases, liver necrosis develops. The first symptoms may occur within 24 to 48 hours or later after an overdose and include nausea, vomiting and pain in the epigastric region.
Symptoms of overdose associated with the potentiation of the parasympatolytic action of the antihistamine component and the sympathomimetic action of phenylephrine: drowsiness, followed by possible excitation( especially in children);Visual impairment;nausea, vomiting, headache;disorders of blood flow;coma;convulsions;behavior changes;hypertension;bradycardia.
Treatment: timely intravenous or oral administration of N-acetylcysteine, as an antipode to paracetamol, gastric lavage, the appointment of activated charcoal, monitoring the state of the respiratory and circulatory systems( adrenaline can not be used).In the event of the appearance of seizures, diazepam is prescribed.